# SDR SIMA201029902

- Difficulty date: October 25, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- Aircraft time: 27,819 hours, 26,463 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 21180100011
- Condition: Defective
- Location: Nlg Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON FLIGHT 4227 DURING LANDING THE CREW REPORTED WHEN LANDING GEAR SLECTED DOWN MOMENTARILY GOT LANDING GEAR AIR/GROUND FAIL MESSAGE WHICH EXTINGUISHED ALMOST IMMEDIATELY, (GOT 3 GREEN).  THE CAPTAIN ABORTED THE LANDING.  THE CAPTAIN DECLARED AN EMERGENCY.  THE CREW AGAIN SELECTED GEAR DOWN GOT 3 GREEN AND THEN DID FLY BY OF TOWER TO VERIFY GEAR DOWN.  THE TOWER CONFIRMED LANDING GEAR DOWN.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED NOSE LANDING GEAR DOOR ACTUATOR IAW EMB145 AMM 32-33-03.  THE OPERATIONAL AND LEAK CHECK WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
